Previous |  Up |  Next


Title: Some algorithm for computing local parameters of quartic interpolatory splines (English)
Author: Kobza, Jiří
Language: English
Journal: Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
ISSN: 0231-9721
Volume: 33
Issue: 1
Year: 1994
Pages: 63-73
Category: math
MSC: 41A15
MSC: 65D05
MSC: 65D07
idZBL: Zbl 0851.41009
idMR: MR1385747
Date available: 2009-01-29T15:47:01Z
Last updated: 2012-05-03
Stable URL:
Reference: [1] Ahlberg J. H., Nilson E. N., Walsh J. L.: The Theory of Splines and Their Applications.Acad. Press, New York 1967. Zbl 0158.15901, MR 0239327
Reference: [2] Kobza J.: Quartic splines.Proc. NMTP, Plzeň 1993, 89-96.
Reference: [3] Kobza J.: Splines.VUP Olomouc, 1993 (in Czech). Zbl 0803.41011
Reference: [4] Spaeth H.: Spline-Algorithmen.Oldenbourgh Verlag, Munich-Wien, 1973. Zbl 0276.65006


Files Size Format View
ActaOlom_33-1994-1_8.pdf 1.292Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo